MAUDE Adverse Event Report: TELEFLEX MEDICAL MALONEY TUNGSTEN FILLED BOUGIE 32F; BOUGIE, ESOPHAGEAL, AND GASTRO

TELEFLEX MEDICAL MALONEY TUNGSTEN FILLED BOUGIE 32F; BOUGIE, ESOPHAGEAL, AND GASTRO
Model Number IPN029212
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that prior to use it was found that "spots" were found all over the device.No patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn # (b)(4).The sample was returned by the customer and sent to the manufacturing site for investigation.The manufacturing site reports "during the visual inspection it can be observed the carton tube show signs of contamination and damage.Also, the bougie have contamination through the body." a device history record review was performed on the lot number of the returned sample and no relevant findings were identified.The manufacturing site conclusion: "per visual inspection results, the condition reported as "spots on the product" cannot be confirmed due the condition in which the material was received.In additional according to the revision of the dhr (device history record) no discrepancies were found on the manufacturing of this product, no tools are used in the manufacturing and inspection process that can generate or be related with the condition reported.The following activities took place: manufacturing personnel were notified of this event on july 25th, 2023." other remarks: n/a corrected data: n/a.

Brand Name
MALONEY TUNGSTEN FILLED BOUGIE 32F
Common Device Name
BOUGIE, ESOPHAGEAL, AND GASTRO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17298767
Report Number3004365956-2023-00049
Device Sequence Number6978347
Product Code FAT
UDI-Device Identifier14026704642202
UDI-Public14026704642202
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN029212
Device Catalogue Number507932
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown